Iranian Journal of Science and Technology-Transaction A: Science, ( ISI ), Volume (37), No (3), Year (2013-4) , Pages (327-333)

Title : ( Approximation of stochastic advection-diffusion equation using compact finite difference technique )

Authors: M. Bishehniasar , Ali Reza Soheili ,

Citation: BibTeX | EndNote

In this paper, we propose a new method for solving the stochastic advection-diffusion equation of Ito type. In this work, we use a compact finite difference approximation for discretizing spatial derivatives of mentioned equation and semi-implicit Milstein scheme for the resulting linear stochastic system of differential equation. The main purpose of this paper is the stability investigation of applied method. Finally, some numerical examples are provided to show the accuracy and efficiency of the proposed technique

Keywords

, Stochastic partial differential equation, compact finite difference scheme, stability, semi-implicit Milstein
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1030881,
author = {M. Bishehniasar and Soheili, Ali Reza},
title = {Approximation of stochastic advection-diffusion equation using compact finite difference technique},
journal = {Iranian Journal of Science and Technology-Transaction A: Science},
year = {2013},
volume = {37},
number = {3},
month = {April},
issn = {1028-6276},
pages = {327--333},
numpages = {6},
keywords = {Stochastic partial differential equation; compact finite difference scheme; stability; semi-implicit Milstein method},
}

[Download]

%0 Journal Article
%T Approximation of stochastic advection-diffusion equation using compact finite difference technique
%A M. Bishehniasar
%A Soheili, Ali Reza
%J Iranian Journal of Science and Technology-Transaction A: Science
%@ 1028-6276
%D 2013

[Download]